# SDR AALA20120608004

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER IS CRACKED BETWEEN BAYS 2 AND 4.  INSTALLED CROSSBRACE REPAIRS TO BAYS 2L AND 4L PER SRM - WINGLET APB SUPPLEMENT 57-10-10-2R 2.
